Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Get skin rashes after the use of wysolene 5mg for RA suffering from RA and am having wysolene 5mg once in a day..suddenly i got skin rashes on thighs,heap,lower stomach...and i also gained weight becuz of this tablet? did wysolene causes skin rashes? can i decrease my weight by stopping it? please reply me......
Asked On : Fri, 27 May 2011
Answers:  3 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
wysolone is steroid tablet
it must be taken in proper dose and for short time
weight gain and rash is due to wysolone only
stop it and consult doctor for the same
apply calamine lotion over it and take tab cetrizine at night
drink more water
Answered: Fri, 27 May 2011
I find this answer helpful
  User's Response
i wanna decrease my weight too sir..plz help me out and i stopped wysolene 2 weeks before many days it takes to decrease my weight...and now instead of wysolene am having acemol and histac in the night and acec plus in the morning...r they good r they r also harmful for RA
Answered: Fri, 10 Jun 2011
Dermatologist Dr. Gaurav Patel's  Response
steroid rash will go away after 1-2 month u stop it
weight also start reduction after 2 month
do controlled exercise to burn extra energy and do not increase RA.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor